# SDR SWAA2024112050759

- Difficulty date: October 19, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 61,316 hours, 36,632 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Shield
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SHIELD OF FCB; FROM BS492.4 TO 500A; RBL24; WL156.<[01] REMOVED AND REPLACED AFT SHIELD OF FCB; FROM BS492.4 TO 500A; RBL24; WL156 PER REF SRM 51-40-02; SRM 51-10-02 & DWG#143A0080 REV: -;[02] VERIFIED RII CORRECTIVE ACTION ITEM 1; CARD COMPLETE.
